# SDR DHL2005740003

- Difficulty date: March 24, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER SKIN DAMAGED (INTERNAL) FWD SECTION.  REMOVED INNER SKIN IAW B727 SRM 51-30-2, LOCATED AND DRILLED INNER SKIN P/N AE727-1-032A-17 PO NR 508028 IAW DWG NR AE727-1-032A LTR A 4-28-99 AERONAUTICAL ENGINEERS INC.  TREATED AND PRIMED HOLES AND AREA IAW B727 SRM 51-10-2.  INSTALLED INNER SKIN AT MAIN CARGO DOOR (INTERNAL FWD SECTION) IAW DWG NR AE727-1-032A.  LTR A 4-28-99 AERONAUTICAL ENGINEERS INC.
